# SDR DLM88970283

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND NOXIOUS FUMES IN MID CABIN AREA AFTER T/O.  FOUND CABIN AIR RECIRCULATION FAN SIEZED.  REPLACED FAN, RAN FAN AND AC PACKS TO PURGE DUCTS.
